# SDR SRAA970701

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, FOUND NR 4 FIRE WARNING SYSTEM WOULD NOT TEST.  FOUND LOOSE CONNECTION AT FIREWALL, SECURED CONNECTOR AND SYSTEM OPS CHECKED GOOD PER MM CH 26.
